# SDR SWIA2019022645566

- Difficulty date: February 26, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 28,794 hours, 18,483 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF...MESSAGE CLEARED ON ITS OWN VERY SHORTLY AFTER. NO QRH PROCEDURE - MESSAGE DISAPPEARED TOO QUICKLY. CONTINUED TO DESTINATION, LANDED WITHOUT INCIDENT. (FLT#3546) CLOSED RE-RIGGED PROX SENSORS PX18 AND PX 20 IAW AMM. PERFORMED OPS CHECKS OF THE LANDING GEAR SYSTEM TOGETHER WITH MULTIPLE GEAR SWINGS WITH NO FAULTS NOTED.  ALL TROUBLESHOOTING PERFORMED IAW FIM. OPS CHECKS GOOD AT THIS TIME"
